Nolvadex giving me DIARRHEA

  1. Registered User
    Cantell's Avatar
    Stats
    5'11"  204 lbs.
    Join Date
    Jul 2009
    Posts
    267
    Answers
    0

    Nolvadex giving me DIARRHEA


    Like it says, I just started PCT 3 days ago, using Nolvadex, ever since I have had stomach cramps and **** about every hour! Is this at all a normal side effect?


    I did 6 weeks of Hdrol.

  2. Registered User
    Macro's Avatar
    Join Date
    Sep 2009
    Posts
    6
    Answers
    0


    Quote Originally Posted by Cantell View Post
    Like it says, I just started PCT 3 days ago, using Nolvadex, ever since I have had stomach cramps and **** about every hour! Is this at all a normal side effect?


    I did 6 weeks of Hdrol.
    that sounds like upregulation of PgE2 production. are you eating lots of meat or taking arachidonic acid (or high linoleic low omega-3 intake).

    btw- clomid is much better PCT, especially for the designer steroids.
  3. Registered User
    Cantell's Avatar
    Stats
    5'11"  204 lbs.
    Join Date
    Jul 2009
    Posts
    267
    Answers
    0


    Quote Originally Posted by Macro View Post
    that sounds like upregulation of PgE2 production. are you eating lots of meat or taking arachidonic acid (or high linoleic low omega-3 intake).

    btw- clomid is much better PCT, especially for the designer steroids.
    Wait, tell me more! I eat the same as I did, a few protien shakes threw the day, oatmeal, grannola bars, chicken, tuna sandwiches ect. I havent been taking fish oit tho.
    •   
       

  4. Registered User
    masodonis's Avatar
    Join Date
    Apr 2012
    Posts
    105
    Answers
    0


    I know this is a way old thread, but did you get any answers re: this? Hating to see my gains disappearing due to the Nolva****s, but does anyone know how to stop it?

    Will try another SERM next time
  5. Registered User
    zeroshens's Avatar
    Join Date
    Mar 2011
    Posts
    97
    Answers
    0


    did a google search for this. i used some nolvadex for my pct. on day 1 i started with 40mg of the drug @ 6:00AM with food. By 2:00PM i had the worst water ****s and feeling of the flu ever. only thing different from day 1 and my time on cycle was the change to nolvadex. food and everything else stayed the same. got the same feelings and water ****s on days 2 and 3, till i switched to toremifene.

    pretty sure my drugs are OK as they are from the same batch number as a colleagues successful PCT. was my first time using nolvadex though. i believe it just doesn't agree with my body. i will stick with toremifene, for my own PCT, but know that nolvadex is still a very good PCT drug (just not for me LOL).
  6. Registered User
    masodonis's Avatar
    Join Date
    Apr 2012
    Posts
    105
    Answers
    0


    Quote Originally Posted by zeroshens
    did a google search for this. i used some nolvadex for my pct. on day 1 i started with 40mg of the drug @ 6:00AM with food. By 2:00PM i had the worst water ****s and feeling of the flu ever. only thing different from day 1 and my time on cycle was the change to nolvadex. food and everything else stayed the same. got the same feelings and water ****s on days 2 and 3, till i switched to toremifene.

    pretty sure my drugs are OK as they are from the same batch number as a colleagues successful PCT. was my first time using nolvadex though. i believe it just doesn't agree with my body. i will stick with toremifene, for my own PCT, but know that nolvadex is still a very good PCT drug (just not for me LOL).
    Thanks for sharing zero... Yeah it got me back to normal so I don't doubt that it's effective... Unlike you I didn't have a backup SERM, so stuck with the Nolva. Back to normal bowel movements the day after pct lol!
  •   

      
     

Similar Forum Threads

  1. drive and rpm diarrhea
    By alwaysgaining in forum Supplements
    Replies: 12
    Last Post: 04-09-2008, 01:38 PM
  2. diarrhea... question lol
    By soseg in forum Nutrition / Health
    Replies: 17
    Last Post: 06-27-2007, 09:29 PM
  3. What is giving me diarrhea?
    By bigred869 in forum Supplements
    Replies: 14
    Last Post: 02-28-2007, 01:55 PM
  4. Anyone get diarrhea on SD???
    By jwp888 in forum Anabolics
    Replies: 17
    Last Post: 02-18-2005, 11:36 AM
  5. Diarrhea - Good For You?
    By Sheesh in forum General Chat
    Replies: 3
    Last Post: 08-12-2003, 07:35 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in